# SDR AALA20100917TUL18

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 29,431 hours, 12,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INTERCOSTAL CRACKED STATIONS 312 TO 328 AND LEFT BUTTLINE 36.  REMOVED AND REPLACED THE INTERCOSTAL PER SRM 51-10-02.
